# SDR AALA20072261

- Difficulty date: November 19, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 25,511 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT ROW 8DEF SHROUD BROKEN.  REPLACED SHROUD FOR EMERGENCY LIGHT AT SEAT ROW 8DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
